I have had the implant for two weeks, and I got my period the day I got it. It lasted about a week(my periods are usually 3-4 days), then I stared getting brown discharge. It stopped for a couple of days and now it has started up again. I am hoping this will happen for the next two weeks and die off as my body adjusts. I haven't had the moods swings,acne, or weight gain. i have actually lost more weight since i go to the gym anyway, it's a plus.
Yes, this is normal. It is just old blood and uterine lining tissue. You may have some irregular bleeding and/or spotting. Your periods may stop for a time, usually the first year, for several months, then start up again as you get into the second and third year. The periods may be made up of older blood and tissue (clots) more than fresh red blood, especially early on when the hormones are the strongest. This is all normal.
- Nexplanon Information for Consumers
- Nexplanon Information for Healthcare Professionals (includes dosage details)
- Side Effects of Nexplanon (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 18 Nov 2015 • 1 answer
Updated 8 Apr 2017 • 1 answer
Updated 31 Oct 2016 • 1 answer
Updated 6 Jul 2017 • 1 answer
Updated 15 Jan 2018 • 1 answer